# SDR PNSA010904

- Difficulty date: September 20, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 22,401 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Blocked
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM ANC CAPTAINS AIRSPEED INDICATOR WAS READING LOW COMPARED TO COPILOTS SIDE.  AIRCRAFT RETURNED TO ANC WHERE MAINTENANCE FOUND PITOT HEAD PARTIALLY BLOCKED WITH FOREIGN OBJECT.
